RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 5, Pages 986–998 (Mi izv1504)  

This article is cited in 5 scientific papers (total in 5 papers)

Moduli of stable vector bundles of rank 2 on $P_3$ with fixed spectrum

V. K. Vedernikov


Abstract: Moduli of stable rank 2 vector bundles on the three-dimensional complex projective space are studied. Using the notion of spectrum, two series of components in the moduli scheme of such bundles are pointed out. Each component is an irreducible rational variety, and asymptotically the dimension of the components behaves as a quadratic or cubic polynomial. The monadic realization of a generic bundle on the components is given by a rank one monad.
Bibliography: 5 titles.

Full text: PDF file (1239 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:2, 301–313

Bibliographic databases:

UDC: 513.6
MSC: Primary 14D20, 14F05; Secondary 14H10
Received: 11.04.1983

Citation: V. K. Vedernikov, “Moduli of stable vector bundles of rank 2 on $P_3$ with fixed spectrum”, Izv. Akad. Nauk SSSR Ser. Mat., 48:5 (1984), 986–998; Math. USSR-Izv., 25:2 (1985), 301–313

Citation in format AMSBIB
\Bibitem{Ved84}
\by V.~K.~Vedernikov
\paper Moduli of stable vector bundles of rank~2 on $P_3$ with fixed spectrum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 5
\pages 986--998
\mathnet{http://mi.mathnet.ru/izv1504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764306}
\zmath{https://zbmath.org/?q=an:0589.14017}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 2
\pages 301--313
\crossref{https://doi.org/10.1070/IM1985v025n02ABEH001282}


Linking options:
  • http://mi.mathnet.ru/eng/izv1504
  • http://mi.mathnet.ru/eng/izv/v48/i5/p986

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Tikhomirov, “Families of stable bundles of rank 2 with $c_1=-1$ on the space $\mathbb P^3$”, Siberian Math. J., 55:6 (2014), 1137–1143  mathnet  crossref  mathscinet  isi
    2. A. A. Kytmanov, N. N. Osipov, S. A. Tikhomirov, “Finding ein components in the moduli spaces of stable rank $2$ bundles on the projective $3$-space”, Siberian Math. J., 57:2 (2016), 322–329  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. N. Osipov, S. A. Tikhomirov, “On the number of Vedernikov–Ein irreducible components of the moduli space of stable rank 2 bundles on the projective space”, Siberian Math. J., 59:1 (2018), 107–112  mathnet  crossref  crossref  isi  elib
    4. A. S. Tikhomirov, S. A. Tikhomirov, D. A. Vassiliev, “Construction of stable rank $2$ bundles on $\mathbb{P}^3$ via symplectic bundles”, Siberian Math. J., 60:2 (2019), 343–358  mathnet  crossref  crossref  isi
    5. Kytmanov A.A. Tikhomirov A.S. Tikhomirov S.A., “Series of Rational Moduli Components of Stable Rank Two Vector Bundles on P-3”, Sel. Math.-New Ser., 25:2 (2019), UNSP 29  crossref  mathscinet  isi  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:222
    Full text:65
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019